Poincaré series for$SO(n, 1)$

J. Cogdell Oklahoma State University, Stillwater, OK, USA I. Piatetski-Shapiro Yale University, New Haven, CT, USA J. S. Li University of Maryland, College Park, MD, USA P. Sarnak Stanford University, Stanford, CA, USA

TBD mathscidoc:1701.331754

Acta Mathematica, 167, (1), 229-285, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ]
@inproceedings{j.1989poincaré,
  title={Poincaré series for$SO(n, 1)$},
  author={J. Cogdell, I. Piatetski-Shapiro, J. S. Li, and P. Sarnak},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317150415463},
  booktitle={Acta Mathematica},
  volume={167},
  number={1},
  pages={229-285},
  year={1989},
}
J. Cogdell, I. Piatetski-Shapiro, J. S. Li, and P. Sarnak. Poincaré series for$SO(n, 1)$. 1989. Vol. 167. In Acta Mathematica. pp.229-285. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317150415463.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved